# SDR USAA2011021490711

- Difficulty date: February 4, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - LEVEL 2 WIDE SPREAD EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 344, LBL 12 - RBL 10.  REPAIRED FLOORBEAM T-CAP AT BS 344, LBL 12 - RBL 10 IAW B737 SRM 53-10-51 REPAIR 5.
